# SDR QMLA2014120314136

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 11,725 hours, 51,907 cycles
- Engine: Lyc LTS101*
- Engine time: 10,267 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF MAIN TRANSMISSION STAY ASSEMBLY PN 117-11182-03 FOUND 5 CRACKS EMANATING FROM RIVETS NEAR THE AREA OF THE STAY ASSEMBLY.
